# SDR SWIA200312642

- Difficulty date: November 18, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 5,946 hours, 5,290 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0276
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 122 hours, 124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FLIGHT SPOILER FAULT STATUS MESSAGE PERSISTED TO DESTINATION.  REMOVED AND REPLACED RIGHT INBOARD FLIGHT SPOILERS PCU IAW CRJ MM 27-62-01.  OPS AND LEAK CHECKS GOOD.
